Absolute stability of a class of fractional positive nonlinear systems

Tadeusz Kaczorek

Abstract

AbstractThe positivity and absolute stability of a class of fractional nonlinear continuous-time and discrete-time systems are addressed. Necessary and sufficient conditions for the positivity of this class of nonlinear systems are established. Sufficient conditions for the absolute stability of this class of fractional positive nonlinear systems are also given.
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X, (N/A 100 pkt)
Issue year2019
Vol29
No1
Pages93-98
Publication size in sheets0.5
ASJC Classification1701 Computer Science (miscellaneous); 2201 Engineering (miscellaneous); 2604 Applied Mathematics
DOIDOI:10.2478/amcs-2019-0007
Internal identifier000045291
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); with publication
Score (nominal)100
Score sourcejournalList
ScoreBUT score = 30.0, 17-06-2019, manual
Ministerial score = 100.0, 17-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.361; WoS Impact Factor: 2018 = 1.504 (2) - 2018=1.553 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?